Universidad Complutense de Madrid
E-Prints Complutense

Logarithmic Interpolation Spaces Between Quasi-Banach Spaces

Impacto

Descargas

Último año

Cobos, Fernando y Fernández-Cabrera, Luz M. y Manzano, Antonio y Martinez, Antón (2007) Logarithmic Interpolation Spaces Between Quasi-Banach Spaces. Zeitschrift Fur Analysis Und Ihre Anwendungen, 26 (1). pp. 65-86. ISSN 0232-2064

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

203kB

URL Oficial: http://www.ems-ph.org/journals/show_abstract.php?issn=0232-


URLTipo de URL
http://www.ems-ph.orgEditorial


Resumen

Let A0 and A1 be quasi-Banach spaces with A0 ,! A1. By means of a direct approach, we show that the interpolation spaces on (A0;A1) generated by the function parameter tµ(1 + j log tj)¡b can be expressed in terms of classical real inter-polation spaces. Applications are given to Zygmund spaces Lp(log L)b(­), Lorentz-Zygmund function spaces and operator spaces de¯ned by using approximation num-
bers.


Tipo de documento:Artículo
Palabras clave:Operator Ideals; Sobolev Spaces; Orlicz Spaces; Parameter; Entropy; Logarithmic Interpolation Spaces; Real Interpolation with a Parameter Function; Zygmund Function Spaces; Lorentz-Zygmund function spaces; Mathematics; Multidisciplinary Sciences
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:14986
Depositado:25 Abr 2012 09:09
Última Modificación:06 Feb 2014 10:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo